# SDR DXTA2017022106373

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N112QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9710
- Aircraft time: 1,273 hours, 592 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Solenoid Valve
- Part number: 23600101
- Part serial: 0616
- Condition: Failed
- Location: Nlg Steering
- Part time: 131 hours, 59 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING DESCENT OUT OF 37000 FT, AMBER NOSE STEER FAIL CAS MESSAGE ILLUMINATED.  PERFORMED CHECKLIST AND MESSAGE DID NOT CLEAR. ON LANDING, AFTER COMING TO STOP,  TURNED ON NWS AND NO MESSAGE CAME ON. TAXIED TO RAMP WITH NO OTHER ISSUES.  COMPLETED NWS CDU DOWNLOAD AND FOUND THE STEERING SOLENOID VALVE WAS STUCK OPEN REMOVED STUCK VALVE AND REPLACED WITH OVERHAULED UNIT.  WORK DONE IAW AMM 32-51-13.  OPS TESTED GOOD.
